MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P
Model Number TH111
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the device did not work when the customer tried to use it for the first time.They double checked it again, and still no image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device was returned to our us facility (as documented in section d9), and will later be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per evalulation findings by the manufacturing site: no image is being produced by the camera.A functional test confirmed the failure.A visual inspection observed broken traces on the card edge connector pins.These broken pins caused continuity issues which prevented the camera head from communicating with the ccu.The cable is over 9 years old and needs to be replaced to address the customer's issue.The customer's processing protocols should be reviewed to ensure that they are not accelerating the life of the cable.The root cause was determined as broken continuity on card edge.This event is filed under internal complaint id (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Common Device Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22004084
Report Number2027009-2025-00747
Device Sequence Number9115083
Product Code FET
UDI-Device Identifier04048551358931
UDI-Public04048551358931
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH111
Device Catalogue NumberTH111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/13/2025
05/16/2025
06/16/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/13/2025
05/19/2025
06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown